Kalender-Formeln

Chr Zeller Markgröningen

TBD mathscidoc:1701.33180

Acta Mathematica, 9, (1), 131-136, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:45 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{chr1887kalender-formeln,
  title={Kalender-Formeln},
  author={Chr Zeller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202945766637889},
  booktitle={Acta Mathematica},
  volume={9},
  number={1},
  pages={131-136},
  year={1887},
}
Chr Zeller. Kalender-Formeln. 1887. Vol. 9. In Acta Mathematica. pp.131-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202945766637889.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved